Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by ruth on April 1, 1999, at 14:57:26

In reply to Re: the weight gain issue, posted by ruth on April 1, 1999, at 14:39:54

Very interesting. I started taking prozac when i
turned 28 and have taken it for 3 years. In that
time I slowly gained 15 pounds, even though I
exercise vigorously and regularly and eat healthy.
i was very perplexed and frustrated that the
weight just seemed to "stick" to me no matter
what I did. I thought it was probably just b/c
i was turning 30 and my metabolism was slowing
down...that's what other women in their 30's were
telling me too. But maybe it was the prozac...
What confuses me through reading all these posts
is, however, that i've heard that going off SSRI's
causes weight gain? Is it catch 22--you go on
ssri meds and gain weight, and also gain weight
when you go off? any insights?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:4030